Recurrent Lower Extremity Pseudocellulitis in a Liver Transplant Recipient: Suspected Tacrolimus-Associated Drug Eruption.
Аннотация
Cutaneous drug eruptions can closely mimic cellulitis, creating a diagnostic challenge in transplant recipients receiving multiple potentially contributory medications. We report recurrent lower-extremity pseudocellulitis in a 55-year-old liver transplant recipient whose clinical course raised suspicion for a tacrolimus-associated drug eruption. Over 11 months, she was hospitalized 10 times and received multiple therapeutic and prophylactic antimicrobial regimens without sustained improvement. Repeated microbiologic studies, including bacterial, fungal, and acid-fast bacillus tissue cultures, were negative. Dermatologic evaluation and skin biopsy demonstrated a superficial and deep perivascular, perieccrine, and focally interstitial inflammatory infiltrate without evidence of infection or vasculitis. The relapsing course, negative microbiologic evaluation, and nonspecific inflammatory biopsy findings favored a noninfectious process. Tacrolimus was considered one possible contributor based on the reported onset after transplantation and recurrence during continued exposure, although uncertain latency and concomitant antimicrobial exposure limited causal attribution.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.